# SDR MYWA201200053

- Difficulty date: July 21, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28053
- Aircraft time: 22,550 hours, 26,876 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PUSHBACK LEFT BODY WING OVERHEAT LIGHT ILLUMINATED ISOLATED PER QRH.  LIGHT WENT OUT BUT CAME BACK ON WHEN APU BLEED OPENED FOR NR 1 ENG START.
